Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 176
HTML articles powered by AMS MathViewer

Algebraic results on representations of semisimple Lie groups
J. Lepowsky PDF
Trans. Amer. Math. Soc. 176 (1973), 1-44
On the determination of irreducible modules by restriction to a subalgebra
J. Lepowsky and G. W. McCollum PDF
Trans. Amer. Math. Soc. 176 (1973), 45-57
Hankel transforms and GASP
Stanton Philipp PDF
Trans. Amer. Math. Soc. 176 (1973), 59-72
Free vector lattices
Roger D. Bleier PDF
Trans. Amer. Math. Soc. 176 (1973), 73-87
Bibasic sequences and norming basic sequences
William J. Davis, David W. Dean and Bor Luh Lin PDF
Trans. Amer. Math. Soc. 176 (1973), 89-102
On weighted norm inequalities for the Lusin area integral
Carlos Segovia and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 176 (1973), 103-123
Codominant dimension of rings and modules
Gary L. Eerkes PDF
Trans. Amer. Math. Soc. 176 (1973), 125-139
Initial-boundary value problems for hyperbolic systems in regions with corners. I
Stanley Osher PDF
Trans. Amer. Math. Soc. 176 (1973), 141-164
On manifolds with the homotopy type of complex projective space
Bruce Conrad PDF
Trans. Amer. Math. Soc. 176 (1973), 165-180
Groups whose homomorphic images have a transitive normality relation
Derek J. S. Robinson PDF
Trans. Amer. Math. Soc. 176 (1973), 181-213
Inverse limits on graphs and monotone mappings
J. W. Rogers PDF
Trans. Amer. Math. Soc. 176 (1973), 215-225
Weighted norm inequalities for the conjugate function and Hilbert transform
Richard Hunt, Benjamin Muckenhoupt and Richard Wheeden PDF
Trans. Amer. Math. Soc. 176 (1973), 227-251
The modulus of the boundary values of bounded analytic functions of several variables
Chester Alan Jacewicz PDF
Trans. Amer. Math. Soc. 176 (1973), 253-261
On the asymptotic representation of analytic solutions of first-order algebraic differential equations in sectors
Steven Bank PDF
Trans. Amer. Math. Soc. 176 (1973), 263-283
A necessary and sufficient condition for a “sphere” to separate points in euclidean, hyperbolic, or spherical space
J. E. Valentine and S. G. Wayment PDF
Trans. Amer. Math. Soc. 176 (1973), 285-295
Locally $B^{\ast }$-equivalent algebras. II
Bruce A. Barnes PDF
Trans. Amer. Math. Soc. 176 (1973), 297-303
On monotone matrix functions of two variables
Harkrishan Vasudeva PDF
Trans. Amer. Math. Soc. 176 (1973), 305-318
The support of Mikusiński operators
Thomas K. Boehme PDF
Trans. Amer. Math. Soc. 176 (1973), 319-334
Purely inseparable, modular extensions of unbounded exponent
Linda Almgren Kime PDF
Trans. Amer. Math. Soc. 176 (1973), 335-349
Monads of infinite points and finite product spaces
Frank Wattenberg PDF
Trans. Amer. Math. Soc. 176 (1973), 351-368
On a functional calculus for decomposable operators and applications to normal, operator-valued functions
Frank Gilfeather PDF
Trans. Amer. Math. Soc. 176 (1973), 369-383
Local finite cohesion
W. C. Chewning PDF
Trans. Amer. Math. Soc. 176 (1973), 385-400
Cells and cellularity in infinite-dimensional normed linear spaces
R. A. McCoy PDF
Trans. Amer. Math. Soc. 176 (1973), 401-410
Embedding rings with a maximal cone and rings with an involution in quaternion algebras
Carl W. Kohls and William H. Reynolds PDF
Trans. Amer. Math. Soc. 176 (1973), 411-419
Prehomogeneous vector spaces and varieties
Frank J. Servedio PDF
Trans. Amer. Math. Soc. 176 (1973), 421-444
Boundary values of solutions of elliptic equations satisfying $H^{p}$ conditions
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 176 (1973), 445-462
Banach spaces whose duals contain $l_{1}(\Gamma )$ with applications to the study of dual $L_{1}(\mu )$ spaces
C. Stegall PDF
Trans. Amer. Math. Soc. 176 (1973), 463-477
Infinite compositions of Möbius transformations
John Gill PDF
Trans. Amer. Math. Soc. 176 (1973), 479-487
Uniqueness of Haar series which are $(C, 1)$ summable to Denjoy integrable functions
William R. Wade PDF
Trans. Amer. Math. Soc. 176 (1973), 489-498
On the multiplicative completion of certain basic sequences in $L^{p},$ $1<p<\infty$
Ben-Ami Braun PDF
Trans. Amer. Math. Soc. 176 (1973), 499-508